MAUDE Adverse Event Report: Alcon Research, LLC - Alcon Precision Device Alcon Closure System (ACS), Nylon; Suture, Nonabsorbable, Synthetic, Polyamide

Alcon Research, LLC - Alcon Precision Device Alcon Closure System (ACS), Nylon; Suture, Nonabsorbable, Synthetic, Polyamide
Catalog Number 8065193001
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Eye Pain (4467)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that few sutures were observed to be blunt during the cataract surgery with intraocular lens implantation.The surgery was completed on the same day by using same sutures.The patient experienced eye pain while using the same sutures.The current condition of the patient was unknown.This complaint is pertaining the two of four patients received from the initial reporter.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
Alcon Closure System (ACS), Nylon
Common Device Name
Suture, Nonabsorbable, Synthetic, Polyamide
Manufacturer (Section D)
Alcon Research, LLC - Alcon Precision Device
714 columbia avenue
sinking spring PA 19608
Manufacturer (Section G)
Alcon Research, LLC - Alcon Precision Device
714 columbia avenue
sinking spring PA 19608
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50934047
Report Number2523835-2026-00984
Device Sequence Number9509130
Product Code GAR
UDI-Device Identifier00380651930018
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K930517
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065193001
Device Lot Number17P5HY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured10/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexFemale